| Model Number |
OTV-S7PROH-HD-L08E |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the camera head had a separate issue.During the initial evaluation of the device it was observed, black dead pixel showing on image.No patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device, the black dead pixel showing on the image.The initial evaluation findings were confirmed.The root cause, or the most likely cause, of the black dead pixel showing on the image was due to a faulty charged coupled device.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.